Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Bounds for flag codes

Title data

Kurz, Sascha:
Bounds for flag codes.
In: Designs, Codes and Cryptography. Vol. 89 (December 2021) Issue 12 . - pp. 2759-2785.
ISSN 0925-1022
DOI: https://doi.org/10.1007/s10623-021-00953-w

Official URL: Volltext

Abstract in another language

The application of flags to network coding has been introduced recently, see e.g. Liebhold et al. (Des. Codes. Cryptogr., 86(2):269-284, 2018). It is a variant to random linear network coding and explicit routing solutions for given networks. Here we study lower and upper bounds for the maximum possible cardinality of a corresponding flag code with given parameters.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Network coding; Flag codes; Error correcting codes; Grassmann distance on flags; Bounds
Subject classification: Mathematics Subject Classification Code: 51E20 94B65 (94B99 05B25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics > Chair Mathematical Economics - Univ.-Prof. Dr. Jörg Rambau
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 05 Nov 2021 07:49
Last Modified: 05 Nov 2021 07:49
URI: https://eref.uni-bayreuth.de/id/eprint/67685